ON A GENERALIZATION OF THE STATIONARY EXCESS OPERATOR

Yoav Kerner, Andreas Löpker

Research output: Contribution to journalArticlepeer-review

Abstract

We show that overshoots over Erlang random variables give rise to a natural generalization of the stationary excess operator and its iterates. The new operators can be used to derive expansions for the expectation Eg(X) of a non-negative random variable, similar to Taylor-like expansions encountered when studying stationary excess operators.

Original languageEnglish
Pages (from-to)219-232
Number of pages14
JournalProbability in the Engineering and Informational Sciences
Volume29
Issue number2
DOIs
StatePublished - 2 Mar 2015

Fingerprint

Dive into the research topics of 'ON A GENERALIZATION OF THE STATIONARY EXCESS OPERATOR'. Together they form a unique fingerprint.

Cite this